Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A note on the first normal space of a $V_m$ in an $R_n$


Author: Yung-Chow Wong
Journal: Bull. Amer. Math. Soc. 51 (1945), 997-1000
MathSciNet review: 0014759
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1945-08492-4
PII: S 0002-9904(1945)08492-4